# SDR WX0A2024111332214

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 40,006 hours, 2,728 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Emer Light Sys
- Condition: Broken
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) R1 LOWER EMERGENCY EXIT SIGN LENS BROKEN OFF WALL / R1 EMERGENCY EXIT SIGN RECONNECT AND REINSTALLED ,OPS CHECK GOOD IAW A320 AMM 33-51-17"
